# SDR 07FDEA02135

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 71,397 hours, 29,250 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HEAVY LEAK ON LT WING REAR SPAR AREA AT M22 DOUBLERS REMOVE CLIP TO GAIN ACCESS AND RESEAL AREA IAW SRM 51-33-01 VOL II AND MM 28-11-01-2.
